# SDR SWAA2024103041226

- Difficulty date: September 24, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 58,011 hours, 34,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PLATE LOCATED BS 1006 PLUS 23 INCHES RBL 3 WL 208.1 AT AFT GALLEY AREA 2024-593121<[01] TOOL USED CALIPER P/N: 500-752-20; S/N:B12037208; DUE DATE: 17-APR-25.;[02] REPLACED PLATE AND FASTENERS LOCATED BS 1006 TO BS 1040 RBL 3 WL 208.1 AT AFT GALLEY AREA. I.A.W. B737-700 SRM 51-40-02; B737-700 SRM 51-10-02 ITEM 9 AND B737-700 DRAWING #147A5730; SHEET 22; REV C.  SEE INDIVIDUAL SIGN OFF;[03] CERTIFIED CORRECTIVE ACTION 2; COMPLETED
